# SDR F3LA200800265

- Difficulty date: April 25, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53571532235
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED STRINGER 33 LEFT IS DAMAGED BETWEEN FRAME 72 THRU FRAME 74.  MAINTENANCE REPLACED STRINGER SECTION IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30262.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
